# SDR ASAA2017121322903

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 6,946 hours, 2,362 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Head
- Component: Pitot Head
- Component part number: 0851HT1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR PITOT HEAT INOP. GROUNDED - YES. REMOVED LH FEEL SYSTEM PITOT PROBE PER B737-900 AMM 27-31-94-000-801. INSTALLED SERVICEABLE PITOT PROBE REF AMM TASK 27-31-94-400-801. OP'S CHECKED NORMAL. LEAK CHECKED NORMAL.
